# SDR AALA20170703007

- Difficulty date: July 3, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB ZEE ANGLE AT BS 993 BETWEEN LBL35 AND LBL43.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02 AND BOEING DRAWING 147A5700.
